My father has been suffering from hearing loss due to Amikacin injection. Please help.
Welcome to icliniq.com.
Revert back with the answers to the above questions to an internal medicine physician online -->https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Thank you doctor,
Yes, Amikacin has been confirmed as the cause of hearing loss. My father had 28 Amikacin 500 mg injection. He feels like having tinnitus while using earphones. When my father had urine culture, the result came out as positive. So, the doctor prescribed Amikacin 500 mg injection. After some days, my father started complaining of hearing problem. We visited an ENT specialist and got it confirmed due to Amikacin injections. I have attached all the reports.
Welcome back to icliniq.com.
For further doubts consult an internal medicine physician online -->https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
.. cause for the hearing loss confirmed? Have other causes been ruled out? How many doses of aminoglycosides have been taken? What is the severity of hearing loss? Does your father have any tinnitus or reeling sensation? What is the report of audiom... Read fullMy friend's son has been diagnosed with hypochondroplasia.Kindly suggest the best treatment.
.. a rare and genetically inherited condition. It involves the skeletal system, and the child's height and weight are definitely low. And birth history (attachment removed to protect patient identity) also suggests some abnormality. What about the pa... Read fullPlease suggest ayurveda treatment for hearing loss.
Hi doctor,I am a 46 year old man having diagnosed with a bilateral sensorineural hearing loss ... Hearing aids are the most commonly prescribed to give the maximum benefit ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now